# SDR MALA060148

- Difficulty date: March 11, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 15,826 hours, 15,146 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MSP, THE CREW EXPERIENCED AN AIRCRAFT PRESSURIZATION FAULT.  FLIGHT RETURNED TO MSP WITHOUT FURTHER INCIDENT.  CLEANED JET PUMP FILTER ON SECONDARY OUTFLOW VALVES IAW AMM 21-30-38.  ALL CHECKS GOOD.
